Paper Title:
Diffusion Coefficients of Single and Many Particles in Lattices with Different Forms of Disorder
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 223-224)
Edited by
D.K. Chaturvedi and G.E. Murch
Pages
151-160
DOI
10.4028/www.scientific.net/MSF.223-224.151
Citation
K.W. Kehr, T. Wichmann, "Diffusion Coefficients of Single and Many Particles in Lattices with Different Forms of Disorder", Materials Science Forum, Vols. 223-224, pp. 151-160, 1996
Online since
July 1996
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.